# SDR DALA2020071302568

- Difficulty date: July 8, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 84,143 hours, 33,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ROWS 23-26 AND LT O/W EXITS.  REPL BATT PACK AND CHARGER M10567 REF AMM 33-50.  EMER LIGHTS CKS NML.
